Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on eigenvalues of Hecke operators on Siegel modular forms of degree two


Author: Winfried Kohnen
Journal: Proc. Amer. Math. Soc. 113 (1991), 639-642
MSC: Primary 11F60; Secondary 11F46, 11F66
DOI: https://doi.org/10.1090/S0002-9939-1991-1068125-2
MathSciNet review: 1068125
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ F$ be a cuspidal Hecke eigenform of even weight $ k$ on $ {\operatorname{Sp} _4}(\mathbb{Z})$ with associated eigenvalues $ {\lambda _m}(m \in \mathbb{N})$. Under the assumption that its first Fourier-Jacobi coefficient does not vanish it is proved that the abscissa of convergence of the Dirichlet series $ {\sum _{m \geq 1}}\left\vert {{\lambda _m}} \right\vert{m^{ - s}}$ is less than or equal to $ k$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11F60, 11F46, 11F66

Retrieve articles in all journals with MSC: 11F60, 11F46, 11F66


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1068125-2
Article copyright: © Copyright 1991 American Mathematical Society